U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

can depen penicillamine cause overdose symptoms if you use too much?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Depen (penicillamine): Penicillamine is drug for treatment of rheumatoid arthritis. Overdose is medical emergency treated in er, as depen (penicillamine) can cause severe allergic reactions & bleeding & irritation to GI tract.
Dr. Heidi Fowler
Psychiatry 25 years experience
Overdose might occur: with Depen (Penicillamine). Possible side effects may include: nausea, vomiting,v appetite, loose stools, abdominal pain, melena, ^ bleeding/ bruising, cloudy/bloody/dark urine, chest pain/ tightness, wheezing, fatigue, skin blisters, sore throat, fatigue, weight gain, lower extremity & facial swelling, joint or muscle pain, skin lesions or acute allergic reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

How can a previous drug overdose affect my pregnancy?

2 doctor answers5 doctors weighed in
Dr. Raj Syal
Dr. Raj Syalanswered
Obstetrics and Gynecology 33 years experience
Unlikely: A previous drug overdose is unlikely to affect this pregnancy.
CA
A 39-year-old member asked:

If my allergies are really bad, do I need to worry about overdosing on allergy meds?

2 doctor answers5 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
No: If taken as prescribed, you should not have issues at all. Most allergy meds are anti-histamines ... An over-dosage is just going to cause disruptions in alertness, dry mouth, etc. But if your allergy meds aren't working... See out an ENT who does allergy or an allergist. You may be a candidate for immunotherapy - you may get to the point you could stop taking meds all together.
A 40-year-old member asked:

Can you really die from an overdose of diphenhydramine?

2 doctor answers6 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic.
A 34-year-old member asked:

What will happen if I have a Flonase overdose?

2 doctor answers3 doctors weighed in
Dr. Stephen Kimura
Allergy and Immunology 35 years experience
Depends: How big an overdose? If its just a few extra sprays a few times, likely nothing will happen. If it is many sprays a day over months or years, you run the low risk of systemic absorption and typical steroid side effects. This can include secondary infection, weight gain, cataracts, liver changes, osteoporosis etc. This would be rare and require a massive overdose.
CA
A 40-year-old member asked:

What happens if I overdose on permethrin?

2 doctor answers4 doctors weighed in
Dr. Barry Resnik
Dermatology 31 years experience
Tough to overdose: Using Permethrin as directed makes it difficult to overdose with this cream. Using anything indiscriminately is certainly not good practice.

Related questions

A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
2 doctor answers4 doctors weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 31, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.